Pain Relief Medication
Aspirin 325 mg.
For temporary relief of pain.
Active Ingredient (in each tablet) - Aspirin 325 mg
Purpose - Pain Reliever/Fever Reducer
Uses: For the temporary relief of minor aches and pains associated with
- Muscular aches
- Minor arthritis pain
- The common cold
- Menstrual cramps
Warnings: Reye's Syndrome: Children and teenagers should not use this medication for
chicken pox or flu symptoms before a doctor is consulted about Reye's Syndrome, a rare but serious illness
reported to be associated with aspirin.
Allergy alert: Aspirin may cause a severe allergic reaction which may
Alcohol warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether
you should take aspirin or other pain relievers/fever reducers. Aspirin may cause stomach
not use with any other pain
reliever for more than 10 days for pain or for more than 3 days for fever unless directed by a doctor.
-if you have ever had an allergic reaction to any other pain reliever/fever reducer
-an allergy to aspirin
-ulcers or bleeding problems
-stomach problems (such as heartburn, upset stomach or stomach pain) that persist or recur.
Ask a Doctor or Pharmacist before use if you are presently:
prescription drug for anti-coagulation (thinning of the blood), diabetes, gout or arthritis.
Stop use and ask a doctor if you
-if an allergic reaction
-symptoms do not improve
-new symptoms occur
-pain or fever persists or worsens
-redness or swelling is present
-ringing in the ears or a loss of hearing occurs
If pregnant or breast-feeding,
ask a health professional before use. ITIS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS DEFINITELY
DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING
Keep out of reach of
children. In case of overdose, get medical help or contact a Poison Control Center right away.
Directions: Do not take more than directed
- Adults and children 12 years of age and over: Take 1 to
2 tablets with water every 4 hours while symptoms persist
- do not take more than 12 tablets in -24 hours unless directed by a doctor
- children under 12 years of age: ask your doctor
enclosed in a sealed packet
-store at room temperature
-do not use if packet is torn, cut or open
-avoid excessive heat and humidity